# SDR HNAA2016041200102

- Difficulty date: April 9, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 58,020 hours, 65,832 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 22K FT, FLT ALTITUDE CABIN PRESSURE LIGHT ILLUMINATED FOLLOWED BY BAGGAGE BAY DOOR LIGHT ILLUMINATED DURING EMERGENCY DESCENT.  ALL LIGHT EXTINGUISHED AT 10K FT AND REMAINED OFF.  CABIN DIFF PRESSURE 5.4 AND WENT T0 ZERO IN 10 SEC.  ALL WHILE IN AUTO NO HISTORY.  R & R PRESSURE CONTROL PANEL PRESSURIZED TO 5.0.  NO DEFECTS NOTED.
